RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1997, Volume 9, Issue 4, Pages 137–149 (Mi dm496)  

Decomposable statistics in the scheme of allocating distinguishable and indistinguishable particles to distinguishable cells

È. M. Kudlaev


Abstract: We consider the problem of allocating a set of distinguishable and indistinguishable particles to distinguishable cells and discuss its connection with decomposable statistics. Applications of this scheme to combinatorial problems are given.
The research was supported by the Russian Foundation for Basic Research, grant 94–01–01273.

DOI: https://doi.org/10.4213/dm496

Full text: PDF file (1197 kB)

English version:
Discrete Mathematics and Applications, 1997, 7:5, 533–546

Bibliographic databases:

UDC: 519.2
Received: 26.12.1995

Citation: È. M. Kudlaev, “Decomposable statistics in the scheme of allocating distinguishable and indistinguishable particles to distinguishable cells”, Diskr. Mat., 9:4 (1997), 137–149; Discrete Math. Appl., 7:5 (1997), 533–546

Citation in format AMSBIB
\Bibitem{Kud97}
\by \`E.~M.~Kudlaev
\paper Decomposable statistics in the scheme of allocating distinguishable and indistinguishable particles to distinguishable cells
\jour Diskr. Mat.
\yr 1997
\vol 9
\issue 4
\pages 137--149
\mathnet{http://mi.mathnet.ru/dm496}
\crossref{https://doi.org/10.4213/dm496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629621}
\zmath{https://zbmath.org/?q=an:0965.60030}
\transl
\jour Discrete Math. Appl.
\yr 1997
\vol 7
\issue 5
\pages 533--546


Linking options:
  • http://mi.mathnet.ru/eng/dm496
  • https://doi.org/10.4213/dm496
  • http://mi.mathnet.ru/eng/dm/v9/i4/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:212
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019